# SDR FDEA201307221627

- Difficulty date: July 22, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: ARC2512504
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING: RT INBD FLAP OTBD HINGE (FLAP SIDE) , PIVOT INBD BUSHING FOUND WORN.   BUSHING REMOVED IAW CMM 20-20-07, REV 76.  FOUND EXCEEDED LIMIT IAW CMM 57-52-03, REV 76.  NEW BUSHING FABRICATED BY MACHINING AND INSTALLED IAW EA 1-5750-102153C, PART 3, STEP 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
